# SDR SWIA201641765

- Difficulty date: January 15, 2016
- Submitted: January 15, 2016
- Operation: Air carrier
- Aircraft: N905SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7437
- Aircraft time: 40,520 hours, 33,481 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nose
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR DISAGREE.  NLG NEVER RETRACTED AND MANUAL EXTENSION WAS REQUIRED.
